Numerical Calculation of 2-D Inhomogeneous Media Green's Function and Some Applications in Electromagnetic Scattering Problems

Arici E. K., Yapar A.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.67, no.1, pp.369-377, 2019 (SCI-Expanded) identifier identifier


A method of moments-based numerical technique for the calculation of the electric-type Green's function of inhomogeneous media is presented for a 2-D configuration. The problem is reduced to an integral equation by the use of a special representation through the decomposition of Green's function into two parts, which allows the singularity is being expressed conveniently. However, this representation yields multiple singular terms to appear on the right-hand side of the integral equation system, which are treated by an approximation of the related integral through an equivalent cell approach. The method is validated by comparisons with classical solutions and some numerical examples are also given in order to show the applicability and the effectiveness.